Hoffmann, Sarah, “Kitcher, Ideal Agents, and Fictionalism”, Philosophia Mathematica (3) 12 (2004), 3–17

V. Peckhaus, Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1090.00003] (2006).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1090.00003]
Article Number
Zbl. 1090.00003
LibreCat-ID

Cite this

Peckhaus V. Hoffmann, Sarah, “Kitcher, Ideal Agents, and Fictionalism”, Philosophia Mathematica (3) 12 (2004), 3–17. Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl 109000003]. 2006.
Peckhaus, V. (2006). Hoffmann, Sarah, “Kitcher, Ideal Agents, and Fictionalism”, Philosophia Mathematica (3) 12 (2004), 3–17. Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1090.00003].
@article{Peckhaus_2006, title={Hoffmann, Sarah, “Kitcher, Ideal Agents, and Fictionalism”, Philosophia Mathematica (3) 12 (2004), 3–17}, number={Zbl. 1090.00003}, journal={Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1090.00003]}, author={Peckhaus, Volker}, year={2006} }
Peckhaus, Volker. “Hoffmann, Sarah, ‘Kitcher, Ideal Agents, and Fictionalism’, Philosophia Mathematica (3) 12 (2004), 3–17.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1090.00003], 2006.
V. Peckhaus, “Hoffmann, Sarah, ‘Kitcher, Ideal Agents, and Fictionalism’, Philosophia Mathematica (3) 12 (2004), 3–17,” Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1090.00003]. 2006.
Peckhaus, Volker. “Hoffmann, Sarah, ‘Kitcher, Ideal Agents, and Fictionalism’, Philosophia Mathematica (3) 12 (2004), 3–17.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1090.00003], Zbl. 1090.00003, 2006.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar